# SDR REXA2016092401826

- Difficulty date: September 24, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 21,469 hours, 13,490 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 851-980
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN SEAT TRACKS AT RBL 9 BS 845 - 980  CORRODED.  FABRICATED NEW SEAT TRACK FROM REO:670-53-00-343 REV M AND INSTALLED IAW AMM 53-00-49-400-801-A07, AND  SRM 51-41-02-001-001-A01.
